Cauchy problem for a semilinear Éidel’man parabolic equation
Abstract
We obtain conditions for the existence and uniqueness of a generalized solution of the Cauchy problem for the equation u1+∑|α|=|β|=2(−1)|α|Dαx(aαβ(z,t)Dβxu)−∑|α|=|β|=1(−1)|α|Dαy(bαβ(z,t)Dβyu)+ +∑|α|=1cα(z,t)Dαzu+c(z,t,u)=∑|α|≤2(−1)|α|Dαxfα(z,t)−∑|α|=1Dαygα(z,t) in Tikhonov's class.Downloads
Published
25.05.2008
Issue
Section
Research articles
How to Cite
Korkuna, O. E. “Cauchy Problem for a Semilinear Éidel’man Parabolic Equation”. Ukrains’kyi Matematychnyi Zhurnal, vol. 60, no. 5, May 2008, pp. 586–602, https://umj.imath.kiev.ua/index.php/umj/article/view/3178.